Apr 9, 2001
I've been on a triple coctail (Combivir & Viracept) for 3 years, all my #s are good. But for 2 years I've been experiencing constant haematospermia. My physician and everything I see on the web sez not to worry, but it's hard not to freak out that I cum blood. My doc is good, but you guys hear more - is there any known corelation to any side effect or secondary infection that we should investigate? Haematospermia does not appear when I search here.
Response from Dr. Boyle
There are many potential causes for hematospermia, but in many cases no definitive cause is found. Treatment is generally empiric with an antibiotic. None of the antiretrovirals cause this condition. If you have not already, you should consider seeing a urologist for further evaluation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Much Does It Cost To Get Tested For Stds?
- Std Irritation Inside Penis Antibiotics
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- Bruise And Cut On Testicles And Hiv Transmission
- Can ARS Go On For Months?
- Can You Become HIV Positive After 3 Months?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.